# SDR CA041209002

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 13,057 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN)  THE CREW REJECTED TAKE-OFF AT A SPEED GREATER THAN 100 KNOTS. THE DECISION TO REJECT WAS A RESULT OF A NR 2 ENGINE ROLL BACK AFTER A N2 OVERSPEED. ACRFT RETURNED TO GATE. A/C OFFLINE FOR INVESTIGATION,  DFDR REMOVED FOR READOUT. NOTE: MORE INFO WILL FOLLOW AS BECOME AVAIL.
